# SDR AALA202212239320

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 17,395 hours, 7,369 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT DECK DOOR DIFFICULT TO LATCH CLOSED. FLIGHT DECK DOOR LATCH ADJUSTED PER AMM 52-51-02. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
